MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000ME
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being investigated and clinical innovations is requesting more information on the incident.If more information becomes available, a follow-up report may be submitted with the additional details.
 
Event or Problem Description
'use of kiwi (vacuum) necessary for planned caesarean section.Kiwi came loose after application to the head and pieces (cap and filter) came loose.The cover was found, but the filter (small transparent something of +/- 0.5 cm) itself was not.It is not assumed that the filter is left in the abdomen, but there is no certainty.If this were the case, this should not cause any problems.Have you received this message from other customers? they did not keep the packaging, so i do not know which lot number this is.

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key20454722
Report Number1722684-2024-00012
Device Sequence Number17912782
Product Code HDB
UDI-Device Identifier00814247020635
UDI-Public00814247020635
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVAC-6000ME
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown